Partial Sums of Certain Classes of Meromorphic Functions Related to the Hurwitz-Lerch Zeta Function
Moroccan Journal of Pure and Applied Analysis · Volume 1, Issue 1 (2015) · pp. 38–50
Abstract
<jats:title>Abstract</jats:title><jats:p>In the present paper, we give sufficient conditions for a function f to be in the subclasses ΣS*<jats:sub>a,s</jats:sub>(A. B, α, β) and ΣK<jats:sub>a,s</jats:sub>(A, B, α, β) of the class Σ of meromorphic functions which are analytic in the punctured unit disk U*. We further investigate the ratio of a function related to the Hurwitz-Lerch zeta function and its sequence of partial sums.</jats:p>